Table of Contents
ISRN Mathematical Physics
Volume 2013, Article ID 109170, 7 pages
Research Article

Approximate Symmetries of the Harry Dym Equation

School of Mathematics, Iran University of Science and Technology, Narmak, Tehran 1684613114, Iran

Received 27 October 2013; Accepted 17 November 2013

Academic Editors: B. Bagchi and Z. Qiao

Copyright © 2013 Mehdi Nadjafikhah and Parastoo Kabi-Nejad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mehdi Nadjafikhah and Parastoo Kabi-Nejad, “Approximate Symmetries of the Harry Dym Equation,” ISRN Mathematical Physics, vol. 2013, Article ID 109170, 7 pages, 2013.